# SDR SWAA2024102953496

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 61,037 hours, 36,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SLIDE GIRT BAR RETAINER CLIP CRACKED<[01] R & R FWD ENTRY DOOR EMERGENCY EXIT SLIDE GIRT BAR RETAINER CLIP PER AMM: 25-66-00.
